# SDR SWAA2020082506418

- Difficulty date: August 5, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY FLOOR WB HAS CORROSION ON SURFACE IN SEVERAL PLACES / AFT CARGO ENTRY DOOR REMOVED AND REPLACED DOOR SILL WEB PER SRM 51-40-02.
